Quadratic stabilization of continuous time systems with state-delay and norm-bounded time-varying uncertainties - Comments

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 190
  • Download : 0
In a recent paper(1) a sufficient condition for memoryless stabilization of a class of uncertain linear systems with a variable-state delay and norm-bounded time-varying uncertainties is derived in terms of an algebraic Riccati equation. This Riccati equation depends on several free matrix variables, and a subsequent result in the above-mentioned paper(1), Theorem 2, states that failure or success of the stabilization algorithm is Independent. of the selection of these matrix variables, In this paper, we give a counterexample to this Theorem 2 as well as providing a fix.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
1997-12
Language
English
Article Type
Letter
Keywords

RICCATI EQUATION APPROACH; MEMORYLESS STABILIZATION; DYNAMIC-SYSTEMS; LINEAR-SYSTEMS

Citation

IEEE TRANSACTIONS ON AUTOMATIC CONTROL, v.42, no.12, pp.1740 - 1742

ISSN
0018-9286
URI
http://hdl.handle.net/10203/69503
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0